MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. CUTTER 1.5:1 RATIO; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. CUTTER 1.5:1 RATIO; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770301500
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the test cut; however, the repair was not completed because a replacement was recommended.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: australia.
 
Event or Problem Description
It was reported that before surgery, the unit was stuck and did not open and the handle was not able to perform the up and down motion.The cutter failed the cut test after final investigation.There is no patient involvement.Due diligence is complete and no additional information is available.There was no adverse event associated to this malfunction.

Brand Name
CUTTER 1.5:1 RATIO
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22337408
Report Number0001526350-2025-00805
Device Sequence Number9126189
Product Code FZW
UDI-Device Identifier00889024375444
UDI-Public(01)00889024375444(11)221108(10)65742820
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770301500
Device Lot Number65742820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown